MathSciNet Relay Station
MathSciNet bibliographic data
MR1394981 62G05 (62G20)
Laurent, Béatrice Efficient estimation of integral functionals of a density. Ann. Statist. 24 (1996), no. 2, 659–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement